# SDR SWIA202163343

- Difficulty date: October 2, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 574 CROSSBEAM CAP CORRODED LBL 9 TO RBL 9.   (C CHECK RO 12/28/2021)   REMOVED AND REPLACED FS574 CROSSBEAM CAP LBL9 TO RBL9 IAW CRJ 200 SRM 51-42-06.
